MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC15; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC15; ANTI-REFLUX IMPLANT
Model Number LXC-[15]
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 03/05/2020.Only event year known: 2019.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information provided: implant date: (b)(6) 2013.No intra-operative complications during implant.No hiatal or crural repair done at the time of implant.Linx was surgically removed on (b)(6) 2020.
 
Event or Problem Description
It was reported, "in (b)(6) 2013, my gi surgeon tested the symptoms for gerd and determined i was perfect candidate for the linx device.After wearing the device for six years now, recently i've developed pain, irritation, and breathing pressure at the device location on the esophagus.In recent months, my medical providers have performed a ct scan, colonoscopy, endoscopy, esophagram, and fluoroscopic evaluation of esophageal motility.All of these test results found no evidence of other medical issues.Therefore, i'm certain the linx is causing my extremely low quality of life.My gi surgeon is no longer at the hospital.Requesting how to get the linx device removed.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 04/08/2020.Device analysis: overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.Visual analysis was consistent with an explanted device, and link length and tensile force were found to meet the applicable specifications.Overall, no analysis conclusions relevant to the patient experience were found.The dhr for serial number (b)(6) from the lot number 4853 was reviewed.No ncs, defects, or reworks related to the product complaint were found.

Brand Name
LXC15
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
MDR Report Key9792994
Report Number3008766073-2020-00038
Device Sequence Number11621054
Product Code LEI
UDI-Device Identifier00855106005165
UDI-Public00855106005165
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2017
Device Model NumberLXC-[15]
Device Catalogue NumberLXC15
Device Lot Number4853
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2020
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date04/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;